# SDR UALA2012021500900

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 72,613 hours, 27,294 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 59191
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION FLOOR LIGHTING INOPERATIVE BETWEEN ROWS 28-36.  REPLACED POWER FEEDER CABLE 586-0820 AT SEAT ROW 34ABC AND OP CHECKED PER MM.
